# SDR CA150615020

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,827 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: L

## Discrepancy

(CAN) DID A MISSED APPROACH TO RUNWAY DUE TO THE FLAPS NOT EXTENDING.  THEY DECLARED A PAN PAN & DID A FLAPLESS LANDING WITHOUT FURTHER INCIDENT.  RESOLUTION FOUND CONNECTOR 4035VC-A DISCONNECTED & 4037VC-A NOT CONNECTED PROPERLY.  BOTH  CONNECTORS RECONNECTED & SECURED.  OPERATIONAL TEST OF FLAP SYS CARRIED OUT IAW AMM 27-54-00-710-001-A.  CHECKED SERVICEABLE.
